MAUDE Adverse Event Report: ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM

ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM
Catalog Number 046W1AN00641
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3007472424-2020-00002.Not returned to manufacturer.
 
Event or Problem Description
It was reported that during a surgery, two final drivers' tips broke off.A third driver was used to complete the case.There was no reported impact on the patient.This is report one of two for this event.
 
Additional Manufacturer Narrative
(b)(4).D11 - medical product: catalog #: 046w1an00641, final scrdrv shaft rigid ij, lot # a2453206a.Reported event was confirmed from the returned devices with fractured tips.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that there was a fifteen minute delay and that it is unknown if the patient retained the tips.

Brand Name
FINAL SCREWDRIVER SHAFT II
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
MDR Report Key10673671
Report Number3007472424-2020-00001
Device Sequence Number14226627
Product Code NKB
UDI-Device Identifier00889024342194
UDI-Public(01)00889024342194(10)A2667309A(11)180528
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046W1AN00641
Device Lot NumberA2667309A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age52 YR
Patient Weight60